# SDR UALA2009082502650

- Difficulty date: August 25, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 72,549 hours, 11,818 cycles
- Engine: Pwa PW4060
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Accelerometer
- Part number: 144151000201
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AT LEVEL OFF AFTER POWER SET AT 86 PERCENT N1.  LT ENG VIB INCREASED .8 TO 3.3 THEN 2.0.  VIBS FELT IN YOKE & FUSELAGE.  ACCOMPLISHED BORO ON 1 AND 2ND HPT, AND 3RD STAGE LPT, NO DEFECTS FOUND.  REPLACING ENG VIB PICK-UP LM2031 THAN CLOSE UP.  REPLACED ACCELEROMETER.  ALL CHECKS GOOD.
